MAUDE Adverse Event Report: TELA BIO OVITEX PRS REINFORCED TISSUE MATRIX; SURGICAL MESH

TELA BIO OVITEX PRS REINFORCED TISSUE MATRIX; SURGICAL MESH
Model Number R20143-2020P
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Seroma (2069)
Date of Event 09/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent bilateral breast reconstruction with tissue expanders and ovitex prs permanent on (b)(6) 2022.The patient experienced abnormal drain output and returned to the operating room on (b)(6) 2022.The remaining ovitex prs material and the implanted tissue expanders were removed on this date.The surgeon placed antibiotic beads to treat any potential infection.
 
Additional Manufacturer Narrative
All clinical information was relayed by the surgeon to a tela bio representative.The root cause of this event cannot be determined.A batch record review showed that the device met all release specifications and no other anomalies were detected.

Brand Name
OVITEX PRS REINFORCED TISSUE MATRIX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
TELA BIO
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer (Section G)
TELA BIO
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer Contact
john urtz
1 great valley parkway
suite 24
malvern, PA 19355
4843202884
MDR Report Key15512601
Report Number3010513348-2022-00010
Device Sequence Number14745193
Product Code FTM
UDI-Device Identifier00856072005074
UDI-Public00856072005074
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberR20143-2020P
Device Catalogue NumberR20143-2020P
Device Lot NumberERT-21H13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2022
Initial Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age44 YR
Patient SexFemale